# SDR C77A2020012800001

- Difficulty date: January 28, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N206NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000489
- Aircraft time: 13,479 hours, 8,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WASTE SERVICING PANEL 152AR HAS CORROSION ON THE FORWARD LEFT CORNER OF THE INTERNAL SURFACE.  REMOVED AND REPLACED WASTE SERVICING PANEL 152AR REF EMB AMM 20-10-02.
